# SDR IPXA2014071483594

- Difficulty date: June 18, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 13,201 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  STRINGER 45 CRACKED.  REPAIRED STRINGER IAW  EA 011-5710-01-A5436, REV IR, EO 5710-54787-A AND 8100- 9 .
